On projective modules over polynomial rings

A. A. Suslin

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We prove that every projective module of rank greater than (n + 1)/2 over the ring k[X1,...,Xn] is free if k is an infinite field.

Original languageEnglish (US)
Pages (from-to)595-602
Number of pages8
JournalMathematics of the USSR - Sbornik
Volume22
Issue number4
DOIs
StatePublished - Apr 30 1974

Fingerprint

Projective Module
Polynomial ring
Ring

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Suslin, A. A. / On projective modules over polynomial rings. In: Mathematics of the USSR - Sbornik. 1974 ; Vol. 22, No. 4. pp. 595-602.
@article{a810ddc8471840979d13e068af28ed0e,
title = "On projective modules over polynomial rings",
abstract = "We prove that every projective module of rank greater than (n + 1)/2 over the ring k[X1,...,Xn] is free if k is an infinite field.",
author = "Suslin, {A. A.}",
year = "1974",
month = "4",
day = "30",
doi = "10.1070/SM1974v022n04ABEH001708",
language = "English (US)",
volume = "22",
pages = "595--602",
journal = "Sbornik Mathematics",
issn = "1064-5616",
publisher = "Turpion Ltd.",
number = "4",

}

On projective modules over polynomial rings. / Suslin, A. A.

In: Mathematics of the USSR - Sbornik, Vol. 22, No. 4, 30.04.1974, p. 595-602.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On projective modules over polynomial rings

AU - Suslin, A. A.

PY - 1974/4/30

Y1 - 1974/4/30

N2 - We prove that every projective module of rank greater than (n + 1)/2 over the ring k[X1,...,Xn] is free if k is an infinite field.

AB - We prove that every projective module of rank greater than (n + 1)/2 over the ring k[X1,...,Xn] is free if k is an infinite field.

UR - http://www.scopus.com/inward/record.url?scp=84883150693&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84883150693&partnerID=8YFLogxK

U2 - 10.1070/SM1974v022n04ABEH001708

DO - 10.1070/SM1974v022n04ABEH001708

M3 - Article

AN - SCOPUS:84883150693

VL - 22

SP - 595

EP - 602

JO - Sbornik Mathematics

JF - Sbornik Mathematics

SN - 1064-5616

IS - 4

ER -